# SDR ASOA04779

- Difficulty date: October 6, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Engine: Ge CF343B1
- System (JASC): 3410 · Flight Environment Data
- Part: Probe
- Part number: 0856KV10
- Condition: Bird Strike
- Location: Air Data Sensor
- Part time: 7,037 hours
- Component: Air Data Sensor
- Component part number: 601R510331
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FERRY FLT, RECEIVED NR 1 & 2 AIRSPEED, ALTITUDE FAIL MESSAGE.  NR 1 HORIZ SITUATION INDICATOR WAS UP TO 45 FT OFF FROM  STANDBY COMPASS.  CREW ALSO RECEIVED GROUND PROXIMITY WARNING WITH GEAR WARNING HORN, FLAP WARNING ACTIVE.  ALTITUDE INDICATIONS SHOWED NOSE LOW LT TURN WHEN ACTUALLY AC LEVEL IN RT TURN.  EMERGENCY DECLARED, AC LANDED SAFELY.  MAINT FOUND DAMAGED PITOT SYS FROM BIRDSTRIKE HAD NOT BEEN DEACTIVATED PROPERLY FOR FERRY FLT CAUSING STATIC SYSTEM TO BE PRESSURIZED.  MAINT REMOVED & REPLACED PITOT/STATIC PROBE.  OPS AND LEAK CHECKS GOOD.  AC FERRIED, FOR COMPLETION TO REPAIR DAMAGE TO FUSELAGE FROM BIRDSTRIKE.
